Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

My Oncologist Is Starting Me On Calquence Pills For My Stage 4 CLL. He Said My Poor Health Isn't Good Enough For The Gazyva Infusion.

My Oncologist Is Starting Me On Calquence Pills For My Stage 4 CLL. He Said My Poor Health Isn't Good Enough For The Gazyva Infusion.

Has anyone heard of this chemo drug?

A MyLeukemiaTeam Member said:

I want to tell everyone about a possible therapy for chronic lymphocyte leukemia. My oncologist knew I was not interested in chemotherapy so he gave me a paper telling about Neem leaf extract inducing cell death by apoptosis in chronic lymphocytic leukemia cells. I ordered some from iherb.com and have been taking it since December 24th. The oncologist did not give me any instructions as to the dosage so I have been taking half of the eye dropper full every day 3 times a day. It is bitter so I mix it with about half of a small cup of water. I don't see him again until April but meanwhile I have noticed the lymph nodes on my neck that I can feel are starting to decrease. Your doctor probably won't approve this because of course they get a portion of the chemotherapy cost. My white blood cell count was around 22,000 and so those in the earlier stages of Leukemia might be interested in this.

posted over 2 years ago
A MyLeukemiaTeam Member said:

HI, I have B-prolymphocytic leukemia I'm taking Calquence twice a day saw wbc start to dorp right away, i also get the chemo drug Gazyva started it a month after starting the pills i had an infusion every tue this month and start only once a month for the next 5 months, i'm 70 and it is working very well for me. I hope this information helps. i usually come home from an infusion very sleepy as they give me an infusion of Benadryl ( makes you very sleepy i come home and sleep about 3 hrs ) also infusion of a strong Steroid (that makes me very hyper so i don't sleep the night of infusion. I start to wind down wed night then i get very tierd and a litle sick for 2 days then fine till monday i get to feeling tired again, just wanted to let you know how it affects me,
Gloria

posted about 2 years ago
A MyLeukemiaTeam Member said:

Thank you

posted about 2 years ago
A MyLeukemiaTeam Member said:

Hate to burst your bubble but chemo is the only thing that will help. It is hard on the body for a year but you will be cured. Take the meds and manage the pain and you will be back to doing the stuff you love. I have hobbies and include my grandkids and wife w/ it.

posted about 2 years ago
A MyLeukemiaTeam Member said:

Yes, I've heard of it but not knowledable

posted over 2 years ago
Already a Member? Log in